# SDR GTIA2017061901990

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 6,828 hours, 3,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ASSIST BOTTLE PRESSUE BELOW 1,000 PSI.  SERVICED THE BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00-614-050-A.
